# SDR SWAA2025100311128

- Difficulty date: September 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; 540 BULKHEAD; VERTICAL STRUCTURE STIFFENER HAS CRACK; STA 540; LBL 24.97. REPLACED FWD CARGO COMPARTMENT; 540 BULKHEAD; VERTICAL STRUCTURE STIFFENER STA 540; LBL 24.97 IAW 25-157-02410-WIP1 AND 25-157-02410.
